Author Topic: Yet another meds question, sertraline.  (Read 1262 times)

0 Members and 1 Guest are viewing this topic.

Offline Reeta

  • 18+
  • Usually here
  • ***
  • Posts: 7051
  • Faulty genes
Yet another meds question, sertraline.
« on: September 27, 2013, 03:10:12 PM »
Ive looked through the reference section and cant find any mention of this so here I am.

Im on quite a high dose, I believe its over the maximum recommended, of sertraline and have been doing will on it for almost a year. I have been on it previously with no problems at all and this time was looking to be the same but I am on a higher dose than before and have an issue with sweating.

I have dysautonomia problems so I am prone to sweating more than average but this is extreme! Literally, not figuratively, dripping with sweat for minimal activity. I broached it with my GP and she said that sweating was a side effect of sertraline- possibly mixed with the other medications I take, but I have never experienced it before and dont know anyone else that has this extreme a reaction.

So I was wondering if anyone else had experienced anything like this or if its just the combination of my meds and dysautonomia?

Offline caspers smudj

  • 18+
  • Usually here
  • ***
  • Posts: 2450
  • dont follow me, im lost too!!!
    • reaching out together
Re: Yet another meds question, sertraline.
« Reply #1 on: September 27, 2013, 04:57:57 PM »
hey hun
it could be the mixture of meds you are taking or as dr says a reaction to the sertraline
im on sertraline but i dont have any problems
check with your gp or pharmacist first, but sage tablets are really good for excess sweating
but you need to check for interactiuons with other meds etc first
xx
visit is at
http://www.reachingouttogether.proboards.com/
all visitors will be welcomed!!

Offline Reeta

  • 18+
  • Usually here
  • ***
  • Posts: 7051
  • Faulty genes
Re: Yet another meds question, sertraline.
« Reply #2 on: September 27, 2013, 05:21:43 PM »
I'll mention it- as well as fennel as that is meant to be good as well.

My GP is researching more about sertraline and dysautonomia (together and separately) but Im hoping to get some first hand knowledge about this.

Offline caspers smudj

  • 18+
  • Usually here
  • ***
  • Posts: 2450
  • dont follow me, im lost too!!!
    • reaching out together
Re: Yet another meds question, sertraline.
« Reply #3 on: September 27, 2013, 07:14:48 PM »
from my customers responses - apparently sage sometimes will work immmediately - i guess depending on the severity - other meds, etc
visit is at
http://www.reachingouttogether.proboards.com/
all visitors will be welcomed!!